Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to: ``Oscillation of an operator''


Author: Robert Whitley
Journal: Trans. Amer. Math. Soc. 172 (1972), 507
MSC: Primary 47B99
DOI: https://doi.org/10.1090/S0002-9947-1972-0308850-4
Original Article: Trans. Amer. Math. Soc. 165 (1972), 65-73.
MathSciNet review: 0308850
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B99

Retrieve articles in all journals with MSC: 47B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0308850-4
Article copyright: © Copyright 1972 American Mathematical Society